International Journal of Partial Differential Equations and Applications
ISSN (Print): 2376-9548 ISSN (Online): 2376-9556 Website: http://www.sciepub.com/journal/ijpdea Editor-in-chief: Mahammad Nurmammadov
Open Access
Journal Browser
Go

Content: Volume 3, Issue 2

Open AccessArticle
Asymptotic Behaviors of the Eigenvalues and Solution of a Fourth Order Boundary Value Problem
International Journal of Partial Differential Equations and Applications. 2015, 3(2), 25-28. DOI: 10.12691/ijpdea-3-2-1
Pub. Date: May 17, 2015Views: 4663Downloads: 3191
Open AccessArticle
Modeling of Stress Distribution in a Semi-infinite Piecewise-homogeneous Body
International Journal of Partial Differential Equations and Applications. 2015, 3(2), 29-34. DOI: 10.12691/ijpdea-3-2-2
Pub. Date: May 18, 2015Views: 4625Downloads: 3277